| Catalog Number |
02.09.0514H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
02/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 6 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.Patient had competitor components before medacta components.
Additional Manufacturer Narrative
Batch review performed on 14 february 2024.Lot 2116821: (b)(4) items manufactured and released on 01-feb-2022.Expiration date: 2027-01-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.